| Model Number |
D003 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As no further information regarding this event is expected, our investigation is complete.This report will be updated should additional information be provided.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) had delivered multiple inappropriate shocks to the patient due to sinus tachycardia.No changes were made and the icd remains in service.No adverse patient effects were reported.